# SDR CALA2013120293347

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 60,370 hours, 7,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE WINDOW HEAT POWER INDICATES LIGHT DID NOT ILLUMINATE POWER L2, L3, R1 OR R3.  POSITION 6 L1 WINDOW=1, L2 WINDOW=2, L3 WINDOW =3, R1 WINDOW = 4, R2 WINDOW = 5, R3 WINDOW = 6.  R3 WINDOW ICING UP INSIDE.  OK TO DEFER IAW MEL RDF-P.  IAW WDM 30-41-21 FOUND A1 0 WDO 3R GLASS PORT A & B HAVE 115V AC POWER.  SUSPECT WINDOW AT FAULT.
